Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Another proof of the Shirali-Ford theorem

Leinert, Michael

In: Mallios, Anastasios ; Haralampidou, Marina (Hrsgg.): Topological Algebras and Applications. Providence, RI, American Mathematical Society 2007, pp. 259-261 (Contemporary Mathematics ; 427) . ISBN 978-0-8218-3868-6

PDF, English - main document
Download (1MB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Book Section
Editors: Mallios, Anastasios ; Haralampidou, Marina
Title of Book: Topological Algebras and Applications
Series Name: Contemporary Mathematics
Volume: 427
Publisher: Providence, RI
Place of Publication: American Mathematical Society
Date Deposited: 04 Dec 2020 13:48
Date: 2007
ISBN: 978-0-8218-3868-6
Page Range: pp. 259-261
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative